MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9600LDS29A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist, during a transcatheter aortic valve replacement procedure by left transfemoral approach, the valve could not be fully deployed because the balloon failed to receive nominal inflation volume.Valve and delivery system were prepped normally (nominal volume).During initial valve deployment, valve expanded approximately 60-70% when the implanter noted he was at full volume on the atrion.The balloon was deflated.Valve was anchored securely in annulus by existing calcification.Atrion was reloaded with nominal volume for a 29mm valve (33ml) and a second inflation/post-dilation was attempted.At this time, it was noted that contrast was exiting the delivery system near the connection between the fine adjustment wheel and the balloon catheter.This delivery system was removed.A second delivery system was prepped with the same atrion to nominal volume (33ml) and successful inflation/expansion of the valve was achieved.There were no abnormalities noted during prep, no resistance during delivery system insertion through the sheath, slow inflation/deflation time, asymmetrical inflation, withdrawal difficulties with the delivery system and/or sheath, nor any damage seen on the devices before or after the removal.Ratio of contrast to saline in the inflation medium was 15:85.

Brand Name
EDWARDS COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24457850
Report Number2015691-2026-11568
Device Sequence Number10148708
Product Code NPT
UDI-Device Identifier00690103193961
UDI-Public(01)00690103193961(17)271007(10)67097592
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9600LDS29A
Device Catalogue NumberN/A
Device Lot Number67097592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale